# SDR SWAA2014080430594

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 23,296 hours, 13,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AFT ENTRY EMER LIGHTING BATTERY PACK FAILED CAPACITY TEST.  R & R BATTERY PACK IAW AMM.
